Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 126, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 6, 2008, 3:46 PM CDT for Effingham County, Moultrie County, Shelby County, Illinois. It was in force for 59 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 3:46 PM CDT (20:46 UTC)
- Expired
- Jun 6, 2008, 4:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Effingham County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 119 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 3:50 PM CDT | TSTM WND DMG | Herrick, IL | TREES AND POWER LINES DOWN. |
| Jun 6, 4:10 PM CDT | TSTM WND DMG | Shumway, IL | SEMI TRUCK REPORTED ON ROUTE 33 WEST OF SHUMWAY. SWOP. |
| Jun 6, 4:10 PM CDT | TSTM WND DMG | Stewardson, IL | TREES AND POWER LINES DOWN. |
| Jun 6, 4:18 PM CDT | TSTM WND DMG | Trowbridge, IL | TREES AND POWER LINES DOWN. |
| Jun 6, 4:25 PM CDT | TSTM WND DMG | Effingham, IL | LARGE TREE BLOWN OVER ON RICKLEMAN AVE. SWOP |
| Jun 6, 4:26 PM CDT | TSTM WND DMG | Effingham, IL | ETIMATED 60 MPH WIND IN EFFINGHAM WITH A LARGE TREE REPORTED DOWN ON EVERGREEN STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:13 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 062046
SVRILX
ILC049-139-173-062145-
/O.NEW.KILX.SV.W.0126.080606T2046Z-080606T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
SHELBY COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
* UNTIL 445 PM CDT.
* AT 346 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES SOUTHWEST OF COWDEN...OR ABOUT 13 MILES NORTH OF VANDALIA...
AND WAS MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALTAMONT...
COWDEN...
LAKEWOOD...
BEECHER CITY...
SHUMWAY...
SHELBYVILLE...
STEWARDSON...
WINDSOR...
OTHER LOCATIONS IN THIS WARNING INCLUDE...ALLENVILLE...EFFINGHAM...
TEUTOPOLIS AND WATSON.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 149 AND 170.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 100.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3900 8843 3896 8883 3920 8883 3921 8913
3922 8915 3929 8915 3961 8851 3932 8847
3920 8848 3917 8845
TIME...MOT...LOC 2046Z 234DEG 41KT 3918 8902
$$
BARNES2 follow-up statements
000
WWUS53 KILX 062120
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT FRI JUN 6 2008
ILC049-139-173-062145-
/O.CON.KILX.SV.W.0126.000000T0000Z-080606T2145Z/
EFFINGHAM-MOULTRIE-SHELBY-
420 PM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN MOULTRIE...SHELBY AND EFFINGHAM COUNTIES...
A TORNADO WARNING IS ALSO IN EFFECT FOR A PORTION OF THIS AREA UNTIL
445 PM CDT.
AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3
MILES SOUTHEAST OF STRASBURG...OR ABOUT 13 MILES SOUTHEAST OF
SHELBYVILLE...MOVING NORTHEAST AT 47 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
GAYS...
ALLENVILLE...
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 150 AND 170.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 100.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3900 8843 3896 8883 3920 8883 3921 8913
3922 8915 3929 8915 3961 8851 3932 8847
3920 8848 3917 8845
TIME...MOT...LOC 2120Z 234DEG 41KT 3934 8856
$$
BARNES000
WWUS53 KILX 062141
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT FRI JUN 6 2008
ILC049-139-173-062151-
/O.EXP.KILX.SV.W.0126.000000T0000Z-080606T2145Z/
EFFINGHAM-MOULTRIE-SHELBY-
441 PM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOULTRIE...SHELBY
AND EFFINGHAM COUNTIES EXPIRES AT 445 PM CDT...
THE THREAT FOR HEAVY RAINFALL WILL CONTINUE.
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3900 8843 3896 8883 3920 8883 3921 8913
3922 8915 3929 8915 3961 8851 3932 8847
3920 8848 3917 8845
TIME...MOT...LOC 2141Z 234DEG 41KT 3948 8831
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:50 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 6, 2:50 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT FRI JUN 6 2008 .DISCUSSION... ISSUED 215 PM CDT FRI JUN 6 2008 PROFILERS SHOWING A GRDL WEAKENING OF WIND FIELDS ACRS THE MIDWEST THIS AFTN AND THIS TREND IS EXPECTED TO CONTINUE INTO THIS EVENING. STRONGEST WINDS MIXED TO THE SFC DURING THE LATE MRNG AND EARLY AFTN HOURS WITH THE STRONGER WINDS FIELDS NOW ABOVE 4000 FEET. WL TAKE ANOTHER LOOK AT THE FCST SOUNDINGS AND PROFILERS IN A COUPLE OF HOURS...BUT IF CURRENT TRENDS CONTINUE...WL CANCEL THE WIND ADVSY AT ZONE ISSUANCE TIME. ...HAVE DECIDED TO HOLD ONTO THE WIND ADVSY UNTIL THE EXPIRATION TIME OF 600 PM CDT THIS EVENING...STILL SEEING WIND GUSTS APPROACH 50 MPH ACROSS THE NORTH AND WEST THIS AFTN... SHORT TERM...TONIGHT THROUGH MONDAY MAIN FORECAST CHALLENGE THIS PERIOD WILL BE WITH THUNDERSTORM CHANCES TNT AND OVER THE WEEKEND ALONG WITH TEMPS. SHORTWAVE ENERGY PUSHING OUT OF SW MO WL INTERACT WITH A WEAKENING FRONTAL BOUNDARY TO PRODUCE SCATTERED THUNDERSTORMS ACRS PARTS OF THE AREA THRU THE EVENING HOURS. STORMS DURING THEIR INITIAL STAGES OF DEVELOPMENT COULD EXHIBIT STRONG LOW LVL ROTATION AND PSBLY PRODUCE A TORNADO. UNIDIRECTIONAL WIND FIELDS SUGGEST MORE LINEAR TYPE STORMS EARLY THIS EVENING WITH A STRAIGHT LINE WIND THREAT. LATER THIS EVENING AND OVERNIGHT...CONCERN SHIFTS MORE TWDS A HEAVY RAIN THREAT ACRS OUR SOUTHEAST. MORE FAVORABLE LOW LVL CONVERGENCE AND THETA-E ADVECTION AND NOSE OF 50KT LOW LVL JET CNTRD ACRS MO INTO SRN IL...MORE ALONG AND SOUTH OF I-72 OVERNIGHT SO WL CARRY A LITTLE HIGHER POPS THERE. UPPER LEVEL HEIGHTS ARE FORECAST TO BUILD ACRS THE OHIO VALLEY STARTING ON SATURDAY WITH ANY OVERNIGHT CONVECTION LIFTING NORTHEAST AND THEN DIMINISHING AS IT ENCOUNTERS WARMING TEMPS ALOFT. WL CARRY LOW CHANCE POPS DURING THE DAY AS ANY REMNANT OUTFLOWS FROM OVERNIGHT CONVECTION COULD IGNITE ADDL STORMS DURING THE DAY. GFS AND WRF MODELS SUGGEST MODERATE TO EXTREME INSTABILITY ACRS NE IOWA...NRN IL AND SRN WISCONSIN SAT AFTN AND EVENING AS THE NEXT SHORTWAVE HEADS NE THRU THE UPPER GREAT LAKES. THIS SHOULD DRAG A WEAK COLD FRONT SOUTHEAST INTO NE IOWA AND SOUTH CNTRL WISCONSIN BY EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE FRONTAL BOUNDARY SAT AFTN AND EVENING AND THEN TRACK NE...STAYING TO OUR NORTH. WL KEEP POPS LOW SATURDAY NIGHT AS CONVECTION IS EXPECTED TO REMAIN TO OUR NORTH OVERNIGHT. VERY WARM AND HUMID CONDITIONS EXPECTED ON SUNDAY AS THE UPPER LEVEL RIDGING HOLDS OVR THE MIDWEST. CONVECTION WILL CONTINUE TO FIRE TO OUR NW ON SUNDAY INTO SUNDAY NIGHT WITH A GRDL SHIFT SE INTO OUR FAR NW COUNTIES WHERE THE CURRENT LOW CHANCE POPS LOOK REASONABLE LATE SUNDAY. BASED ON THE CURRENT GFS AND ECMWF MODELS OUR BEST THREAT FOR SCATTERED THUNDERSTORMS WILL BE MOVING IN LATE SUNDAY NIGHT INTO MONDAY AS THE FRONTAL BOUNDARY SHIFTS SE INTO THE LOWER MIDWEST. LONG TERM...TUESDAY THROUGH FRIDAY ACTIVE WEATHER PATTERN TO PREVAIL ACRS MIDWEST DURING THIS PERIOD AS SEVERAL RATHER STRONG SHORTWAVES FOR THE MIDDLE OF JUNE WL AFFECT THE FCST AREA TUESDAY MRNG AND AGAIN LATE FRIDAY. CONVECTION CHANCES WILL REMAIN ACRS THE AREA AT LEAST THRU TUE MRNG BEFORE UPPER LEVEL RIDGING BUILDS BACK OVR THE MIDWEST FOR A BRIEF TIME. NEXT SHORTWAVE WL PUSH INTO THE NW PORTION OF THE COUNTRY HELPING TO BUILD HEIGHTS ACRS OUR AREA FOR MIDWEEK. NEXT FRONTAL BOUNDARY IS EXPECTED TO AFFECT THE AREA LATE THU INTO FRIDAY...BUT CONTINUE TO SEE SOME TIMING DIFFERENCES WITH THIS PARTICULAR SHORTWAVE LATE IN THE PERIOD SO WL KEEP THE POPS IN THE 20-30 RANGE FOR NOW. SMITH && .AVIATION... ISSUED 1252 PM CDT FRI JUN 6 2008 HAVE TEMPO GROUPS OF THUNDERSTORMS IN CENTRAL IL TAF SITES THIS AFTERNOON AND AGAIN LATE TONIGHT INTO MID SAT MORNING. FIRST ROUND OF STORMS DUE TO OUTFLOW BOUNDARY MOVING EASTWARD FROM THE IL RIVER/I-55 TOWARD THE IN/IL BORDER BY 00Z. VSBYS COULD BE RESTRICTED TO 1 TO 2 MILES IN HEAVY RAIN WITH CEILINGS DOWN TO 2500 FT. WINDY WITH SSW WINDS 20 TO 27 KTS AND GUSTS OF 30 TO 38 KTS. MODELS SHOWING ANOTHER AREA OF CONVECTION LIFTING NE ACROSS CENTRAL IL BETWEEN 09Z-15Z THEN INTO NORTHERN IL BY SAT AFTERNOON. SOUTH WINDS DIMINISH TO 13 TO 15 KTS TONIGHT THEN SSW GUSTS OF 20 TO 25 KTS AFTER 13Z SAT. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jun 6, 2:21 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 221 PM CDT FRI JUN 6 2008 ILZ027>031-036-037-040-041-071100- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 221 PM CDT FRI JUN 6 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL LIKELY DEVELOP THIS AFTERNOON. SOME STORMS COULD BE SEVERE FROM I-55 EAST...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. WINDY CONDITIONS WILL PREVAIL THIS AFTERNOON WITH SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH AND GUSTS OF 35 TO 45 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY...BUT THE HIGHEST RISK FOR SEVERE WEATHER SHOULD BE TO THE NORTHWEST OF THE AREA. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM SUNDAY NIGHT THROUGH TUESDAY AS A FRONT STALLS JUST NORTH OF CENTRAL ILLINOIS. AT THIS TIME THE THREAT FOR ORGANIZED SEVERE WEATHER APPEARS LOW...HOWEVER PEOPLE SHOULD MONITOR LATER FORECASTS IN THE EVENT THAT SEVERE WEATHER BECOMES MORE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ038-042-043-047>053-071100- CASS-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-SANGAMON- SCOTT- 221 PM CDT FRI JUN 6 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP THIS AFTERNOON. SEVERE WEATHER WILL ALSO BE POSSIBLE WITH THIS ACTIVITY FROM I-55 EAST...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADO WILL ALSO BE POSSIBLE. IT WILL BE WINDY THIS AFTERNOON WITH SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH AND GUSTS OF 35 TO 45 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY...BUT THE HIGHEST RISK FOR SEVERE WEATHER SHOULD BE TO THE NORTHWEST OF THE AREA. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM SUNDAY NIGHT THROUGH TUESDAY AS A FRONT STALLS JUST NORTH OF CENTRAL ILLINOIS. AT THIS TIME THE THREAT FOR ORGANIZED SEVERE WEATHER APPEARS LOW...HOWEVER PEOPLE SHOULD MONITOR LATER FORECASTS IN THE EVENT THAT SEVERE WEATHER BECOMES MORE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL 7 PM. ILZ044>046-054>057-061>063-066>068-071>073-071100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 221 PM CDT FRI JUN 6 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE INTO EASTERN ILLINOIS DURING THIS AFTERNOON AND THROUGH EARLY EVENING. SOME SEVERE STORMS WILL BE POSSIBLE FROM I-55 EAST...WITH THE PRIMARY SEVERE THREATS BEING LARGE HAIL AND DAMAGING WIND GUSTS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. IT WILL BE WINDY THIS AFTERNOON WITH SOUTH WINDS 20 TO 30 MPH AND GUSTS OF 30 TO 40 MPH. THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP LATE TONIGHT INTO THE EARLY SATURDAY MORNING. THE THREAT FOR SEVERE WEATHER WITH THIS ACTIVITY WILL BE LOW...HOWEVER HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS. RIVER FLOODING IS EXPECTED ALONG THE SANGAMON RIVER DOWNSTREAM FROM MONTICELLO...AND ALSO ALONG THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY...BUT THE HIGHEST RISK FOR SEVERE WEATHER SHOULD BE TO THE NORTHWEST OF THE AREA. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE MONDAY NIGHT AND TUESDAY AS A FRONT STALLS JUST NORTH OF CENTRAL ILLINOIS. AT THIS TIME THE THREAT FOR ORGANIZED SEVERE WEATHER APPEARS LOW...HOWEVER PEOPLE SHOULD MONITOR LATER FORECASTS IN THE EVENT THAT SEVERE WEATHER BECOMES MORE LIKELY. RIVER LEVELS ALONG THE SANGAMON RIVER ARE EXPECTED TO SLOWLY FALL. HOWEVER...RIVER FLOODING WILL BE POSSIBLE FURTHER SOUTH ALONG THE EMBARRAS AND WABASH RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL 7 PM. KH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:46 AM CDT | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 10 hr |
| Jun 6, 10:59 AM CDT | Areal Flood Warning | ILX | Logan | 24 hr |
| Jun 6, 4:03 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Effingham, Shelby | 42 min |
| Jun 6, 4:28 PM CDT | Tornado Warning | ILX | Coles, Douglas, Edgar | 47 min |
| Jun 6, 4:32 PM CDT | Flash Flood Warning | ILX | Shelby | 4 hr |
| Jun 6, 4:38 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper | 50 min |
| Jun 6, 4:55 PM CDT | Tornado Warning | ILX | Edgar, Vermilion | 21 min |
| Jun 6, 5:02 PM CDT | Tornado Warning | ILX | Clay, Effingham | 43 min |
| Jun 6, 5:36 PM CDT | Tornado Warning | ILX | Clay, Effingham, Jasper | 39 min |
| Jun 6, 5:51 PM CDT | Areal Flood Advisory | ILX | Clay, Effingham | 3 hr |
| Jun 6, 6:01 PM CDT | Tornado Warning | ILX | Clark, Crawford, Jasper | 44 min |
| Jun 6, 6:23 PM CDT | Flash Flood Warning | ILX | Clay, Effingham, Jasper | 6 hr |
| Jun 6, 6:24 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 29 min |
| Jun 6, 6:43 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 5 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.